MAUDE Adverse Event Report: CARDINAL HEALTH P400 PREM U/M 16FR SL TMP CSD; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE

CARDINAL HEALTH P400 PREM U/M 16FR SL TMP CSD; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Model Number P4P16XTSD
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported the foley catheter easily came apart from the drainage tubing.There was no harm to the patient.
 
Additional Manufacturer Narrative
The device history record (dhr) could not be performed because no lot number was not available.A sample analysis could not be done because there were no samples or digital image submitted for evaluation.The complaint will be reopened if a sample is received.The reported condition could not be confirmed.A root cause could not be determined.However, due to similar cases being reported previously for catheter detachment, a corrective and preventative action (capa) was opened to address the reported condition through a more robust investigation.Results of the investigation will be documented through this capa.This complaint will be used for tracking and trending purposes.

Brand Name
P400 PREM U/M 16FR SL TMP CSD
Common Device Name
DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12814159
Report Number9612030-2021-03091
Device Sequence Number14830752
Product Code FFG
UDI-Device Identifier10884521066984
UDI-Public10884521066984
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP4P16XTSD
Device Catalogue NumberP4P16XTSD
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2021
Supplement Date Received by Manufacturer11/11/2021
Initial Report FDA Received Date11/15/2021
Supplement Report FDA Received Date12/29/2021
Usage of Device A
Patient Sequence Number1
Patient SexUnknown